MAUDE Adverse Event Report: Arrow International LLC ARROW PI MIDLINE 1-L: 4FR X 20CM; PERIPHERAL CATHETER INSERTION KIT

Arrow International LLC ARROW PI MIDLINE 1-L: 4FR X 20CM; PERIPHERAL CATHETER INSERTION KIT
Catalog Number PR-32041-BAS
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Malfunction

Brand Name
ARROW PI MIDLINE 1-L: 4FR X 20CM
Common Device Name
PERIPHERAL CATHETER INSERTION KIT
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key50554650
Report Number9680794-2026-00625
Device Sequence Number16063664
Product Code OWL
UDI-Device Identifier10801902205466
UDI-Public(01)10801902205466(11)250205(17)270131(10)33F25A0334
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR-32041-BAS
Device Lot Number33F25A0334
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown